Publication detail

Two-scale limits in some non-linear problems of engineering mechanics

VALA, J.

Original Title

Two-scale limits in some non-linear problems of engineering mechanics

English Title

Two-scale limits in some non-linear problems of engineering mechanics

Type

journal article - other

Language

en

Original Abstract

The paper pazs attention to the stong and weak two-scale convergence of sequences of solutions in some problems of engineering mechanics.

English abstract

The paper pazs attention to the stong and weak two-scale convergence of sequences of solutions in some problems of engineering mechanics.

Keywords

two-scale convergence, engineering mechanics

Released

01.01.2003

ISBN

0378-4754

Periodical

Mathematics and Computers in Simulation

Year of study

61

Number

3-6

State

NL

Pages from

177

Pages to

185

Pages count

9

Documents

BibTex


@article{BUT41371,
  author="Jiří {Vala}",
  title="Two-scale limits in some non-linear problems of engineering mechanics",
  annote="The paper pazs attention to the stong and weak two-scale  convergence of sequences of solutions in some problems of engineering mechanics.",
  chapter="41371",
  number="3-6",
  volume="61",
  year="2003",
  month="january",
  pages="177--185",
  type="journal article - other"
}